# SDR CALA2016061300359

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 86,789 hours, 8,837 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Hot
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW REPORTED 10B HANDSET CORD HOT.  THIS HANDSET WAS REPORTED INOPERATIVE AS INBOUND ITEM AND DEFERRED IAW MEL.  10B HANDSET CORD HOT, ISOLATED BY DISCONNECTED CORD AT HANDSET CRADLE. NO REPORT AS ODOR. JUST HOT.
